# SDR USAA2013120400011

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 41,871 hours, 23,872 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130402
- Part serial: 3935
- Condition: Faulty
- Location: Cockpit
- Part time: 35,708 hours, 18,854 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FIRST OFFICER'S ND FLICKERS, HAS FLASHES OF LIGHT & AUTO TRANSFERRED ITSELF WITH THE PFD.  FIRST OFFICER ALSO STATES HE COULD SMELL ELEC FUMES. R & R FIRST OFFICER'S ND, 3WT2, IAW AMM 31-63-22-401.
